# SDR USAA2011110400006

- Difficulty date: October 26, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR65 TO FR68, S23L, Y765.  REPLACED FLOOR BEAM BETWEEN FR65 TO FR68, S23L, Y765 IAW A321 SRM 51-72-11.
